Compactness of minimal hypersurfaces with bounded index

Sharp, B orcid.org/0000-0002-7238-4993 (2017) Compactness of minimal hypersurfaces with bounded index. Journal of Differential Geometry, 106 (2). pp. 317-339. ISSN 0022-040X

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: June 2017
  • Accepted: 22 January 2016
  • Published (online): 14 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 12:29
Last Modified: 27 Jun 2018 12:29
Status: Published
Publisher: International Press
Identification Number: https://doi.org/10.4310/jdg/1497405628

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics